• Size

    ct

    Description

    Topcare® ibuprofen 200mg tablets temporarily relieve minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. Gluten free. Compare to advil® active ingredient.††

    Identifier

    00036800129047

    SKU/UPC

    3680012904

    Manufacturer

    TOPCO

    Brand

    TOP CARE®